Alert archive / Kentucky / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS Charleston, WV

April 5, 2010Lawrence County, Ohio; Boyd County, Carter County, Greenup County, Kentucky; Wayne County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 5, 2010, 8:28 PM EDT for Lawrence County, Ohio; Boyd County, Carter County, Greenup County, Kentucky; Wayne County, West Virginia. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2010, 8:28 PM EDT (00:28 UTC)
Expired
Apr 5, 2010, 9:15 PM EDT
In force
47 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, OH, Wayne County, WV

The radar

The Jackson,KY radar (KJKL), 97 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 9:00 PM EDTHAIL 0.75Kenova, WV
Apr 5, 9:02 PM EDTHAIL 0.5Kenova, WV
Apr 5, 9:05 PM EDTHAIL 0.75Catlettsburg, KY
Apr 5, 9:10 PM EDTHAIL 1.56 Nw Rush, KY
Apr 5, 9:15 PM EDTHAIL 0.88Rush, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WUUS51 KRLX 060028
SVRRLX
KYC019-043-089-OHC087-WVC099-060115-
/O.NEW.KRLX.SV.W.0002.100406T0028Z-100406T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
828 PM EDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOYD COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITIES OF...CANNONSBURG...ASHLAND...
  NORTHERN CARTER COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITY OF CARTER CAVES STATE PARK...
  SOUTHERN GREENUP COUNTY IN KENTUCKY...
  NORTHWESTERN WAYNE COUNTY IN WEST VIRGINIA...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...IRONTON...COAL GROVE...

* UNTIL 915 PM EDT

* AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GESLING...OR 6 MILES NORTHWEST OF CARTER CAVES STATE PARK...AND
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OLDTOWN...GREENBO LAKE...RUSH...COALTON...NAPLES...PRINCESS...
  CATLETTSBURG...KENOVA AND CEREDO.

THIS WILL IMPACT THE FOLLOWING INTERSTATES

I-64 BETWEEN MILE MARKERS 170 AND 191 IN KENTUCKY...AND BETWEEN MILE 
MARKERS 1 AND 5 IN WEST VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3845 8322 3846 8322 3848 8320 3850 8320
      3851 8319 3858 8251 3831 8250 3836 8324
      3842 8324 3842 8325
TIME...MOT...LOC 0027Z 267DEG 30KT 3844 8314

$$

25
2 follow-up statements
645 
WWUS51 KRLX 060058
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
858 PM EDT MON APR 5 2010

KYC019-043-089-OHC087-WVC099-060115-
/O.CON.KRLX.SV.W.0002.000000T0000Z-100406T0115Z/
GREENUP KY-CARTER KY-BOYD KY-LAWRENCE OH-WAYNE WV-
858 PM EDT MON APR 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR BOYD...NORTHERN CARTER AND SOUTHERN GREENUP COUNTIES IN
KENTUCKY...AND SOUTH CENTRAL LAWRENCE COUNTY IN SOUTHEAST OHIO...AND
NORTHWESTERN WAYNE COUNTY IN WEST VIRGINIA...

AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HOPEWELL...OR NEAR GRAYSON...MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COALTON...RUSSELL...IRONTON...RUSH...BELLEFONTE...PRINCESS...
SUMMIT...WESTWOOD...CANNONSBURG...COAL GROVE...ASHLAND...MAVITY...
CATLETTSBURG...SOUTH POINT...KENOVA...BURLINGTON AND CEREDO

THIS WILL IMPACT THE FOLLOWING INTERSTATES

...I-64 BETWEEN MILE MARKERS 170 AND 191 IN KENTUCKY...AND BETWEEN
MILE MARKERS 1 AND 5 IN WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3858 8251 3831 8250 3836 8324 3842 8324
      3842 8325
TIME...MOT...LOC 0057Z 293DEG 32KT 3832 8283

$$

30
264 
WWUS51 KRLX 060110
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
910 PM EDT MON APR 5 2010

KYC019-043-089-OHC087-WVC099-060120-
/O.EXP.KRLX.SV.W.0002.000000T0000Z-100406T0115Z/
GREENUP KY-CARTER KY-BOYD KY-LAWRENCE OH-WAYNE WV-
910 PM EDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR BOYD...NORTHERN CARTER AND
SOUTHERN GREENUP COUNTIES IN KENTUCKY...AND SOUTH CENTRAL LAWRENCE
COUNTY IN SOUTHEAST OHIO...AND NORTHWESTERN WAYNE COUNTY IN WEST
VIRGINIA WILL EXPIRE AT 915 PM EDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES

...I-64 BETWEEN MILE MARKERS 170 AND 191 IN KENTUCKY...AND BETWEEN
MILE MARKERS 1 AND 5 IN WEST VIRGINIA.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3858 8251 3831 8250 3836 8324 3842 8324
      3842 8325
TIME...MOT...LOC 0110Z 293DEG 32KT 3827 8270

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:05 PM EDT, 23 minutes earlier.

Area forecast discussion, Apr 5, 8:05 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
805 PM EDT MON APR 5 2010

.SYNOPSIS...
WEAK UPPER DISTURBANCE MAY BRING A FEW SHOWERS OR STORMS TONIGHT.
DRY AND QUITE WARM TUESDAY AND WEDNESDAY. COLD FRONT PASSES WITH
SHOWERS AND POSSIBLE THUNDERSTORMS LATE WEDNESDAY NIGHT INTO
THURSDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...UPDATED
UPDATED POPS AND SKY GRIDS TO REFLECT CURRENT RADAR TRENDS AND WARM
FRONTAL LOCATION. SCT CONVECTION DEVELOPED ALONG WARM FRONT THIS
AFTN...AS WEAK CAP WAS OVERCOME. SOME OF THESE STORMS WENT SVR IN
AND AROUND THE CWA ACROSS THE SOUTH...AIDED WITH 2 GRAND CAPE...BL
CONVERGENCE ALONG FRONT...AND MODEST SHEAR. RUC13 SHOWS MLCAPE AHEAD
OF FRONT OF ARND 2 GRAND WANING THIS EVENING WITH LOSS OF HEATING.
EXPECT CONVECTION TO DIMINISH RAPIDLY OVER THE NEXT FEW HRS...WITH
NOTHING MORE THAN SOME SHRA EXPECTED BY THE TIME THE FRONT IS NORTH
OF I64 CORRIDOR. MOST AREAS SHOULD CLEAR OUT BY 06Z AS UPR HEIGHTS
BUILD INTO THE AREA.

PREVIOUS DISCUSSION BELOW...
WEAK FRONTAL BOUNDARY NEVER REALLY SANK SOUTH OF CENTRAL OHIO.  LOW
LEVEL WSW FLOW HAS PUSHED UP TEMPS AND DEWPOINTS TODAY...YET CAP IS
JUST STARTING TO BREAK...AS EVIDENCED BY LACK OF SIGNIFICANT
ACTIVITY ON AREA RADARS.  MIDLEVEL WAVE WILL PUSH ALONG OHIO RIVER
INTO NORTHERN WEST VIRGINIA THIS EVENING THOUGH...WHICH SHOULD
PROVIDE ENOUGH SUPPORT FOR AT LEAST SCATTERED SHOWERS AND A COUPLE
THUNDERSTORMS.  KEPT POPS ON THE LOW END OF CHANCE RANGE.  EXPECT
ANY ACTIVITY TO PUSH NORTH OF CWA BY 08Z OR SO AS WAVE SLIDES OFF
AND H500 PATTERN STARTS TO AMPLIFY.  CLOUDS WILL CLEAR BEHIND AS
WELL...AND LITTLE TO NO FOG IS ANTICIPATED WITH TOP OF BOUNDARY
LAYER REMAINING WELL STIRRED.  STUCK CLOSER TO MET FOR LOW
TEMPERATURES.

TUESDAY WILL FEATURE PLENTY OF SUNSHINE UNDER THE RIDGE...AS WELL AS
GUSTY SOUTHWEST WINDS AS THE PRESSURE GRADIENT TIGHTENS ESPECIALLY
ACROSS THE WESTERN CWA.  RUNNING MAX TEMPERATURES OFF EXPECTED H850
VALUES YIELDED NUMBERS IN THE GUIDANCE ENVELOPE...WELL INTO THE 80S
FOR MANY.  ALONG WITH THIS...HOWEVER...COMES FIRE DANGER CONCERNS.
SEE FIRE WEATHER SECTION FOR DETAILS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE IN CONTROL TUESDAY NIGHT AND WEDNESDAY. GOOD PRESSURE
GRADIENT SHOULD PREVENT DECOUPLING OF WINDS TUESDAY NIGHT...SO WENT
ABOVE MOS GUIDANCE LOWS.

MODELS VARY CONSIDERABLY ON TIMING OF THE COLD FRONT LATE WEDNESDAY
NIGHT AND THURSDAY. BASED ON SREF AND FAST FLOW...THINK THAT FASTER
IS THE WAY TO GO. THEREFORE WENT CLOSE TO THE GFS TIMING WITH
FRONTAL PASSAGE. GFS IS THE COLDEST OF THE MODELS WITH AIR BEHIND
THE FRONT...WELL COLDER THAN THE ENSEMBLES. THEREFORE WENT WARMER
BEHIND THE FRONT THAN INDICATED ON THE GFS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
STRONG COLD FRONT THAT PASSES WED NIGHT AND THURSDAY IN SHORT
TERM...WILL EASE FIRE WEATHER CONCERNS GOING TOWARDS THE WEEKEND.

MODEL DISCREPANCY EXISTS WITH MOISTURE BEHIND THE SURFACE FRONT
ASSOCIATED WITH THE UPPER TROF. 12Z GFS HAS COLDEST SOLUTION WITH
ADDITIONAL LINGERING MOISTURE HINTING AT SCATTERED LIGHT RAIN
SHOWERS LASTING THROUGH THE DAY FRI. 850 TEMPS ON THE 12Z GFS WERE
MINUS 5 TO MINUS 7. NOT READY TO GO THAT COLD. TRENDED MORE TOWARDS
HPC AND ECMWF WITH DECREASING POPS THROUGHOUT FRI. TEMPS WILL
DECREASE THUR AND FRI IN THE POST FRONTAL ENVIRONMENT DROPPING TO
NEAR FREEZING TEMPERATURES IN THE HIGH ELEVATIONS OF THE EAST. THIS
MAY PROVIDE A CHANCE OF A SNOW SHOWERS TO MIX IN WITH LIGHT RAIN
THURSDAY NIGHT INTO FRIDAY.

CONDITIONS WILL THEN IMPROVE WITH WARMING AND DRYING SET TO OCCUR
THROUGH THE WEEKEND AND CONTINUING ON MONDAY.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
WARM FRONT WILL CONT TO LIFT NORTH THRU THE AREA THIS EVE...AND EXIT
BY 05Z TONIGHT. SOME SCT CONVECTION ASSOCIATED WITH WARM FRONT WILL
TEND TO DIE OFF AFTER SUNSET. INSERTED TEMPO CB IN
KHTS...KCRW...KPKB USING RADAR TRENDS FOR TIMING. CONFIDENCE NOT
HIGH THAT ANY PARTICULAR SITE WILL GET HIT. HOWEVER...GUST FRONT
FROM BKN LINE OF CONVECTION WILL AFFECT KCRW BETWEEN 00-01Z...WITH
GUSTS TO PERHAPS 30KTS.
VFR CONDITIONS PREVAIL OVERNIGHT IN WARM SECTOR. BL WINDS SHOULD
PRECLUDE ANY FG. SHALLOW SFC INVERSION COMBINED WITH 30-40KTS OF
FLOW JUST OFF THE DECK WARRANTS LLWS WORDING FOR KCRW...KHTS...AND
KHTS 11-13Z. VFR CONT FOR TUE IN WARM SECTOR. GUSTY WINDS OF
20-25KTS TUE AFTN IN GOOD MOMENTUM TRANSFER...WITH SOME 30KT GUSTS
POSSIBLE ACROSS SE OH FROM PRESSURE GRADIENT.

AFTER 00Z WEDNESDAY...
COLD FRONT WITH POSSIBLE THUNDERSTORMS EXPECTED TO PASS
THURSDAY...OTHERWISE NO ORGANIZED AREAS OF IFR.

&&

.FIRE WEATHER...
EXAMINED PARAMETERS IN CONSIDERING FIRE WEATHER WATCH FOR AT LEAST A
PORTION OF CWA TUESDAY AFTERNOON.  WITH DEWPOINTS EXPECTED TO BOTTOM
OUT IN THE MID TO UPPER 40S...AND HIGH TEMPS IN THE 80S...MINIMUM
RH VALUES END UP IN THE 20-25 PERCENT RANGE.  FUELS ARE OF COURSE
STILL QUITE DRY...WITH RAINS THIS MORNING LIKELY DOING LITTLE TO WET
THEM.  WINDS ARE THE QUESTION.  WHILE SUSTAINED WINDS MAY REACH THE
15 TO 20 MPH RANGE...NOT CONVINCED AT THIS TIME THAT THEY WILL GET
CLOSE TO CRITICAL LEVELS.  STRONGEST WINDS WILL BE SEEN IN KY/OH
DURING THE AFTERNOON.  COORDINATION WITH SURROUNDING OFFICES
SUPPORTED THE DECISION TO HOLD OFF ON A FIRE WEATHER WATCH FOR NOW.
WILL MAINTAIN MENTION IN HWO AS AT LEAST A FIRE DANGER STATEMENT
APPEARS LIKELY FOR TOMORROW.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/CL/RPY/TAX
NEAR TERM...CL/30
SHORT TERM...RPY
LONG TERM...KTB/TAX
AVIATION...30
FIRE WEATHER...CL
Hazardous weather outlook, Apr 5, 3:06 PM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
306 PM EDT MON APR 5 2010

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-061915-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
306 PM EDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DRY SOUTHWEST WINDS AND LOW HUMIDITY LEVELS TUESDAY AFTERNOON COULD
CREATE WILDFIRE POTENTIAL...ALTHOUGH VALUES WILL BE MARGINAL FOR A
CRITICAL FIRE DANGER. IF THE THREAT OF STRONGER WINDS OR LOWER
HUMIDITY VALUES INCREASES...A RED FLAG WARNING COULD BE NEEDED
FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 5, 5:51 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
551 PM EDT MON APR 5 2010

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             GRUNDY                  37.30N 82.10W
04/05/2010  U1.00 INCH       BUCHANAN           VA   PUBLIC

&&

NNNN
Local storm report, Apr 5, 5:55 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             GRUNDY                  37.28N 82.10W
04/05/2010  E1.00 INCH       BUCHANAN           VA   PUBLIC

&&

ARB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 11:06 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Meigs, Vinton54 min
Apr 5, 11:50 PM EDTSevere Thunderstorm WarningRLXGallia, Meigs40 min
Apr 5, 8:50 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Lawrence40 min
Apr 5, 9:18 PM EDTSevere Thunderstorm WarningRLXBoyd, Lawrence42 min
Apr 5, 9:57 PM EDTSevere Thunderstorm WarningRLXBoyd, Lawrence48 min
Apr 5, 9:10 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh35 min
Apr 6, 12:28 AM EDTSevere Thunderstorm WarningRLXJackson, Roane31 min
Apr 6, 2:31 AM EDTSevere Thunderstorm WarningRLXPocahontas29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2010Severe Thunderstorm Warnings in Ohio, 2010Severe Thunderstorm Warnings in West Virginia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.